Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    peewee8234's Avatar
    peewee8234 is offline New Member
    Join Date
    Mar 2003
    Location
    CROOKLYN N.Y.
    Posts
    41

    anyone get a infection from steroids?

    What kind of symptoms would you get? naucious, feel ike you are gonna faint?
    fever?

  2. #2
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    the injection site would be swollen red/yellow, it will hurt !

  3. #3
    halifaxsteve is offline Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    595
    you won't get an infection from the gear unless your gear is dirty and from china..

    infections usually arise fom unsanitary techniques, although some ppl get the sust flu, but i don't think that's what you're referring to in this case.

  4. #4
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    Quote Originally Posted by peewee8234
    What kind of symptoms would you get? naucious, feel ike you are gonna faint?
    fever?
    What your reffering to is what happens when you inject into a vein.

  5. #5
    legend is offline Associate Member
    Join Date
    Aug 2003
    Location
    new york
    Posts
    401
    i got an infection from eq. you get a fever, night sweats, chills, possible diarrea. my sites were not red, but swollen and hard as a rock under the skin. and it was not caused by bad technique. it was from dirty quality vet EQ. my girls friend is a nurse and she has given me alot of shots, so her technique is fine.the gear was crap.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •